Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 30 August 2010

Retrieval of Similar Shapes Under Affine Transform Using Affine Length Parameterization

A. Lakehal, O. El Beqqali & O. Ait Zemzami

Journal of Computer Science, Volume 6, Issue 10, pp. 1226–1232 · doi.org/10.3844/jcssp.2010.1226.1232

7,255 accesses4,923 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: In this study, a new descriptor for shape retrieval under affine transformations had been proposed; the affine length parameterization was used in this approach. Approach: The zero crossing of affine curvature was used to extract a descriptor of shapes in database. For each two successive zero crossing points we extract two parameters: the first parameter was a maximal surface area of the triangle constructed by these points and a point between them. The second parameter is the average of affine curvature of the arc constructed by these two points. Results: The method was also evaluated objectively through a three classified databases which are a subset of the MCD database with a vast variety of shapes. The obtained results and the comparison with geometric moment and Fourier descriptors indicated a promising performance of our method. Conclusion: In this study, we examined the performance of the proposed descriptor under affine transformations. It was observed that the performance of the proposed method is promising even under severe deformations caused by shear.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Lakehal, A., El Beqqali, O. & Zemzami, O. A. (2010). Retrieval of Similar Shapes Under Affine Transform Using Affine Length Parameterization. Journal of Computer Science, 6(10), 1226–1232. https://doi.org/10.3844/jcssp.2010.1226.1232

Licence
© Science Publications
Issue
Volume 6, Issue 10
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Retrieval of Similar Shapes Under Affine Transform Using Affine Length ParameterizationJournal of Computer Science · Volume 6, Issue 10 · pp. 1226–1232 · © Science PublicationsDownload